# SDR CA000724022

- Difficulty date: June 21, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 10,294 hours
- Engine: Cont TSIO520E
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ACTIVATION OF THE LANDING GEAR, THE LEFT GREEN DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.   AFTER VISUAL CONFIRMATION, THE AIRCRAFT LANDED SAFELY.  BROKEN WIRE CAUSED THE PROBLEM.
